Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Noticed red itchy spots on penis. Turning white and peeling. Prescribed AF-150. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Around 2 months ago I noticed few red itchy spots on my penis .but they keep on coming and going . So I don't bother much ... But from the last 20 days condition if worse ... There a large number of red spots and my penis forehead skin started turning white and started peeling suddenly so I went to a dermatologist in Delhi . He gave my 1 single dosage of AF-150 and ointment to put 10 days ago .. still it is not cured . And my skin is peeling on daily bases .. and white patches all around and red patches around the urether ... Please suggest what to do ?
Posted Tue, 23 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 21 minutes later

Thanks for writing to us.

From the description, it sounds like an yeast infection known as candidal balanoposthitis. The medicines advised by your doctor are for the same. sometimes it takes time to respond. To treat the same
1) clean the area twice with warm saline water
2) avoid cleaning the area with soap or dettol as it may further aggravate your condition.
3) apply a steroid antibiotic cream. for the same you may mix hydrocortisone cream and clotrimazole cream in equal amounts and apply twice in a day
4) take tablet cetirizine once in a day
5) continue tablet fluconazole weekly till lesion heal. This may take two to three weeks.

I would appreciate if you would attach a clear resolution image of the area for further clarification if any, required.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor